# SDR DALA2022022301183

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,881 hours, 40,563 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9514 - THE CREW DECLARED AN EMERGENCY AND RETURNED THE AIRCRAFT TO A NORMAL SAFE LANDING BACK AT ATL. THIS WAS DUE TO AN "APU FIRE" INDICATION AT 26,000 FEET DURING CLIMB OUT. THE APU HAD BEEN OFF FOR MORE THAN 15 MINUTES BY THEN. THE CAPT RAN THE QRH APU FIRE CHECKLIST IN ITS ENTIRETY, FIRING BOTH BOTTLES, AND THE FIRE INDICATION REMAINED ILLUMINATED. NO SMOKE, HEAT, OR ODOR WAS EVER PRESENTED. THE AIRCRAFT STOPPED ON THE RUNWAY AND WAS MET BY ARFF WHO VERIFIED NO FIRE OR SMOKE WAS PRESENT. CORRECTIVE ACTION: MAINTENANCE REPLACED BOTH THE #1 AND #2 APU COMPARTMENT FIRE EXTINGUISHER BOTTLES PER B717 AMM 26-21. NO FAULTS WERE FOUND AFTER TROUBLESHOOTING PER B717 FIM 26-12-00-810-804. MAINTENANCE ALSO REPLACED THE FDCU PER B717 AMM 26-12. OPERATIONAL CHECK WAS GOOD. (LP #8312790)
